Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6560
Title: Zur Topologisierung metrischer Räume. III
Authors: Domiaty, R. Z.
Issue Date: 1973
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: R.Z. Domiaty, "Zur Topologisierung metrischer Räume. III", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 5 (1973), pp. 57-62.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
5 (1973)
Type: Article
URI: http://hdl.handle.net/10077/6560
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.05 (1973)

Files in This Item:
File Description SizeFormat
DomiatyRendMat05.pdf402.35 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 20

887
Last Week
0
Last month
1
checked on Sep 24, 2021

Download(s)

305
Last Week
0
Last month
3
checked on Sep 24, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.